|
Issue |
Title |
|
Vol 39, No 1 (2025) |
Fractional Navier-Stokes equations regularity criteria in terms of deformation tensor |
Abstract
|
Dandan Ma, Fan Wu |
|
Vol 30, No 8 (2016) |
Fractional Optimal Control Problem for Differential System with Control Constraints |
Abstract
PDF
|
Bahaa Gaber Mohamed |
|
Vol 35, No 1 (2021) |
Fractional order convergence rate estimate of finite-difference method for the heat equation with concentrated capacity |
Abstract
|
Bratislav Sredojevic, Dejan Bojovic |
|
Vol 36, No 8 (2022) |
FRACTIONAL OSTROWSKI TYPE INEQUALITIES FOR INTERVAL VALUED FUNCTIONS |
Abstract
|
Hüseyin BUDAK, Artion Kashuri, Saad Ihsan Butt |
|
Vol 38, No 28 (2024) |
Fractional Poisson Process on Quantum Time Scale with Applications to Practical Data |
Abstract
|
Predrag Popović |
|
Vol 38, No 20 (2024) |
FRACTIONAL SIMPSON’S MAJORIZATION INEQUALITY PERTAINING TWICE DIFFERENTIABLE FUNCTION WITH APPLICATIONS |
Abstract
|
Saad Ihsan Butt, GHULAM MUJTABA, Sanja Tipuric Spuzevic, Ahmet Ocak Akdemir |
|
Vol 35, No 1 (2021) |
Fractional-order iterative learning control for robotic arm - PD2 Dalpha type |
Abstract
|
Bosko Cvetkovic, Mihailo Lazarevic |
|
Vol 37, No 28 (2023) |
Framed Clad Helices in Euclidean 3-Space |
Abstract
|
Mahmut Mak |
|
Vol 32, No 9 (2018) |
Frames Associated with Shift-invariant Spaces on Local Fields |
Abstract
|
Firdous A Shah |
|
Vol 32, No 6 (2018) |
Fredholm Generalized Composition Operators on Weighted Hardy Spaces |
Abstract
PDF
|
Sunil Kumar Sharma, Rohit Gandhi, B.S. Komal |
|
Vol 37, No 5 (2023) |
Fredholm Linear Relation and Some Results of Demicompact for Multivalued Matrix Linear Operator |
Abstract
|
aymen ammar, aref jeribi, Saadaoui Bilel |
|
Vol 36, No 8 (2022) |
Fredholmness and Weylness of block operator matrices |
Abstract
|
Nikola Sarajlija |
|
Vol 33, No 6 (2019) |
Frenet Frame With Respect to Conformable Fractional Derivative |
Abstract
|
Uğur Gözütok, Hüsnü Anıl Çoban, Yasemin Sağıroğlu |
|
Vol 35, No 14 (2021) |
From Euclid to Corner Sums - a Trail of Telescoping Tricks |
Abstract
|
Pedro Patricio, Robert E. Hartwig |
|
Vol 36, No 13 (2022) |
FROM FUZZY SCALAR HENSTOCK TO FUZZY SCALAR MCSHANE INTEGRABILITY |
Abstract
|
Redouane Sayyad |
|
Vol 34, No 1 (2020): The 2nd International Conference on Mathematics, Statistics & Information Technology (ICMSIT 2018) |
From Graph Theory to Nano Topology |
Abstract
|
Mona Mohammed Hassan |
|
Vol 32, No 11 (2018) |
From $Hom(A,X)\cong Hom(B,X)$ to $A\cong B$ |
Abstract
|
Prof. Ehsan Momtahan, Afshin Amini, Babak Amini |
|
Vol 38, No 11 (2024) |
FROM THE HYPERBOLIC DISTANCE TO THE HYPERBOLIC LENGTH |
Abstract
|
Miljan Knežević, Marek Svetlik |
|
Vol 38, No 28 (2024) |
Fully cycle extendibility of Quasi-Claw free graphs |
Abstract
|
Karim MERABTENE, Zineb BENMEZIANE |
|
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society |
FULLY DEGENERATE POLY-BERNOULLI POLYNOMIALS WITH A q PARAMETER |
Abstract
PDF
|
Dae San Kim, Taekyun Kim, Toufik Mansour, Jong-Jin Seo |
|
Vol 33, No 7 (2019) |
Function characterizations of some spaces in which compacta are $G_{\delta}$ |
Abstract
|
Er-Guang Yang, Cong-Cong Wu |
|
Vol 37, No 29 (2023) |
Function characterizations of some topological spaces |
Abstract
|
Er-Guang Yang |
|
Vol 34, No 11 (2020) |
Function spaces based on L-sets |
Abstract
|
Jinming Fang, Yueli Yue |
|
Vol 38, No 13 (2024) |
Functional characterizations of realized homogeneous Besov and Triebel-Lizorkin spaces |
Abstract
|
Bochra Gheribi, Madani Moussai |
|
Vol 37, No 20 (2023) |
Functional differential Inclusions with Maximal Monotone Operators and nonconvex perturbations |
Abstract
|
Myelkebir Aitalioubrahim, Taha Raghib |
|
Vol 34, No 3 (2020) |
FUNCTIONAL EQUATION AND ITS MODULAR STABILITY WITH AND WITHOUT Δp-CONDITION |
Abstract
|
Murali Ramdoss, Divyakumari Pachaiyappan, Hemen Dutta |
|
Vol 38, No 9 (2024) |
Functions simultaneously harmonic and M-harmonic in the unit polydisc |
Abstract
|
Miloš Arsenović, Jelena Gajić |
|
Vol 31, No 14 (2017) |
Fundamental Properties of Statistical Convergence and Lacunary Statistical Convergence on Time Scales |
Abstract
PDF
|
Ceylan Turan, Oktay Duman |
|
Vol 31, No 5 (2017) |
Fundamental Serrin Type Regularity Criteria for 3D MHD Fluid Passing Through the Porous Medium |
Abstract
PDF
|
Zujin Zhang, Dingxing Zhong, Shujing Gao, Shulin Qiu |
|
Vol 38, No 5 (2024) |
Further additive results on the Drazin inverse |
Abstract
|
DAOCHANG ZHANG, Yue Zhao, Dijana Mosić |
|
Vol 37, No 16 (2023) |
Further characterizations of $k$-generalized projectors and $k$-hypergeneralized projectors]{Further characterizations of $k$-generalized projectors and $k$-hypergeneralized projectors |
Abstract
|
kezheng Zuo, Yu Li, Abdullah Alazemi |
|
Vol 31, No 8 (2017) |
Further Generalizations of Some Operator Inequalities Involving Positive Linear Map |
Abstract
PDF
|
Changsen Yang, Chaojun Yang |
|
Vol 36, No 18 (2022) |
Further Hermite-Hadamard type inequalities involving operator h-convex functions |
Abstract
|
RAISSOULI MUSTAPHA, TARIK LAHCEN, CHERGUI MOHAMED, El Wahbi Bouazza |
|
Vol 37, No 8 (2023) |
FURTHER INEQUALITIES RELATED TO SYNCHRONOUS AND ASYNCHRONOUS FUNCTIONS |
Abstract
|
Mahdi Ghasvareh, Mohsen Erfanian Omidvar |
|
Vol 31, No 16 (2017) |
Further Investigations on Fujimoto Type Strong Uniqueness Polynomials |
Abstract
PDF
|
Abhijit Banerjee, Bikash Chakraborty, Sanjay Mallick |
|
Vol 35, No 12 (2021) |
FURTHER MEAN INEQUALITIES VIA SOME INTEGRAL INEQUALITIES |
Abstract
|
RAISSOULI MUSTAPHA, CHERGUI MOHAMED |
|
Vol 33, No 18 (2019) |
Further Nonlinear Version of Inequalities and Their Applications |
Abstract
|
Zareen Khan |
|
Vol 38, No 9 (2024) |
Further norm and numerical radius inequalities for sum of Hilbert space operators |
Abstract
|
Davood Afraz, Ramatollah Lashkaripour, Mojtaba Bakherad |
|
Vol 37, No 3 (2023) |
Further refinement of Young's type inequalities and its reversed using the Kantorovich constants |
Abstract
|
Mohamed Amine Ighachane, Mohamed Akkouchi |
|
Vol 32, No 10 (2018) |
Further refinements of some inequalities involving unitarily invariant norm |
Abstract
|
Yang Chaojun, Lu Fangyan |
|
Vol 34, No 10 (2020) |
Further results of special elements in rings with involution |
Abstract
|
Dijana Mosic, Sanzhang Xu, Julio Benıtez |
|
Vol 37, No 13 (2023) |
Further results on {P1,P2}-Nekrasov matrices |
Abstract
|
Dunja Arsić, Maja Nedović |
|
Vol 37, No 30 (2023) |
FURTHER RESULTS ON BEREZIN NUMBER INEQUALITIES AND RELATED PROBLEMS |
Abstract
|
Satyajit Sahoo, Ulas¸ Yamanci |
|
Vol 36, No 5 (2022) |
FURTHER RESULTS ON FINITE-TIME STABILITY OF NEUTRAL NONLINEAR MULTI-TERM FRACTIONAL ORDER TIME-VARYING DELAY SYSTEMS |
Abstract
|
Mihailo Lazarevic, Darko Radojevic |
|
Vol 33, No 15 (2019) |
Further results on hybrid (b,c)-inverses in rings |
Abstract
|
Long Wang |
|
Vol 38, No 3 (2024) |
Further results on I−deferred statistical convergence |
Abstract
|
Chiranjib Choudhury, Shyamal Debnath, Ayhan Esi |
|
Vol 32, No 14 (2018) |
Further Results on Non-Self-Centrality Measures of Graphs |
Abstract
|
Mahdieh Azari |
|
Vol 37, No 30 (2023) |
Further results on the EP-ness and co-EP-ness involving Mary inverses |
Abstract
|
Honglin Zou, Yuedi Zeng, Nan Zhou, Sanzhang Xu |
|
Vol 36, No 4 (2022) |
Further study on induced L-convex spaces |
Abstract
|
Chengyu Liang, Jinyan Wang |
|
Vol 38, No 29 (2024) |
Further study on induced (L,M)-fuzzy bornological spaces |
Abstract
|
Chengyu Liang, Hongtao Liu |
|
Vol 39, No 6 (2025) |
Fusion frames and relay fusion frames |
Abstract
|
Guoqing Hong |
|
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 |
Fuzzy adaptive sliding-mode control for hypersonic vehicles |
Abstract
PDF
|
qian gao, naibao he, Fengxue cao |
|
Vol 31, No 2 (2017) |
Fuzzy Covering Location Problems with Different Aggregation Operators |
Abstract
PDF
|
Darko Drakulić, Aleksandar Takači, Miroslav Marić |
|
Vol 29, No 4 (2015) |
Fuzzy fixed point theorems in ordered cone metric spaces |
Abstract
PDF
|
Akbar Azam, Nayyar Mehmood, Maliha Rashid, Stojan Radenovic |
|
Vol 29, No 8 (2015) |
Fuzzy hyper p-ideals of hyper BCK-algebras |
Abstract
PDF
|
Muhammad Aslam, Muhammad Touqeer |
|
Vol 35, No 10 (2021) |
Fuzzy points based betweenness relations in L-convex spaces |
Abstract
|
Hui Yang, Bin Pang |
|
Vol 28, No 9 (2014) |
Fuzzy posets with fuzzy order applied to fuzzy ordered groups |
Abstract
PDF
|
Branimir Šešelja, Andreja Tepavčević, Mirna Udovičić |
|
Vol 37, No 19 (2023) |
Fuzzy pretopogenous structure based on way below relation |
Abstract
|
Osama Rashed Sayed, O. G. Hammad |
|
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 |
Fuzzy Relational Model and Genetic Algorithms for Early Detection and Diagnosis of Breast Cancer Diagnosis in Saudi Arabia |
Abstract
PDF
|
Fairouz Tchier, Abir Alharbi |
|
Vol 31, No 13 (2017) |
Fuzzy Semiprime and Fuzzy Prime Subsets of Ordered Groupoids |
Abstract
PDF
|
Niovi Kehayopulu, Michael Tsingelis |
|
Vol 32, No 9 (2018) |
Fuzzy soft filter convergence |
Abstract
|
Ismail Ibedou, S. E. Abbas |
|
Vol 29, No 9 (2015) |
Fuzzy Soft Games |
Abstract
PDF
|
irfan Deli, naim çağman |
|
Vol 33, No 2 (2019): The fourth International Conference on Recent Advances in Pure and Applied Mathematics - ICRAPAM 2017 |
Fuzzy Soft Metric and Fuzzifying Soft Topology Induced by Fuzzy Soft Metric |
Abstract
PDF
|
Abdülkadir Aygünoğlu, Ebru Aydoğdu, Halis Aygün |
|
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 |
Fuzzy Spatio-temporal Data Modeling Based on XML Schema |
Abstract
PDF
|
Xu Chen, Li Yan, Weijun Li, Fu Zhang |
|
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 |
Fuzzy stabilizers in BL-algebras |
Abstract
PDF
|
Xiao-yun Cheng, Xiao Long Xin, Jun Tao Wang, Peng Fei He |
|
Vol 31, No 15 (2017) |
Fuzzy Uniform Structures |
Abstract
PDF
|
Jesús Rodríguez-López |
|
Vol 39, No 1 (2025) |
Fuzzy Z-proximal contraction in strong fuzzy metric spaces |
Abstract
|
uma devi patel, Vineeta Chandra, Stojan Radenovic |
|
Vol 38, No 31 (2024) |
Gabor transform in the generalized Weinstein theory setting |
Abstract
|
Hassen Ben Houcine Mohamed |
|
Vol 34, No 4 (2020) |
Galois connection of stabilizers in residuated lattices |
Abstract
|
Saeed Rasouli |
|
Vol 35, No 11 (2021) |
Gauss's binomial formula and additive property of exponential functions on $\mathbb{T}_{(q,h)}$ |
Abstract
|
Burcu Silindir, Ahmet Yantir |
|
Vol 35, No 5 (2021) |
Gaussian Pell and Gaussian Pell-Lucas Quaternions |
Abstract
|
HASAN ARSLAN |
|
Vol 32, No 2 (2018) |
Gauss-Seidel Type Algorithms for a Class of Variational Inequalities |
Abstract
PDF
|
Muhammad Aslam Noor, Awais Gul Khan, Khalida Inayat Noor, Amjad Pervez |
|
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 |
G-Connectedness in Topological Groups with Operations |
Abstract
PDF
|
Osman Mucuk, Huseyin Cakalli |
|
Vol 38, No 18 (2024) |
G-convergently separation axioms |
Abstract
|
Osman Mucuk, Shanza Behram, Hüseyin Çakallı |
|
Vol 38, No 14 (2024) |
g-Drazin inverse and group inverse for the anti-triangular block-operator matrices |
Abstract
|
Huanyin Chen, Marjan Sheibani Abdolyousefi |
|
Vol 35, No 5 (2021) |
General decay and Well-posedness of the Cauchy problem For the Jordan-Moore-Gibson-Thompson equation with memory |
Abstract
|
Salah Boulaaras, Abdelbaki Choucha, Djamel Ouchenane |
|
Vol 34, No 12 (2020) |
General Family of Exponential Operators |
Abstract
|
Km. Lipi, Naokant Deo |
|
Vol 28, No 10 (2014) |
General fixed point theorems on metric spaces and 2-metric spaces |
Abstract
PDF
|
Dung Van Nguyen, Tran Van An, Vo Thi Le Hang |
|
Vol 32, No 2 (2018) |
General Helices with Lightlike Slope Axis |
Abstract
PDF
|
Cetin Camci, Kazim Ilarslan, Ali Uçum |
|
Vol 38, No 18 (2024) |
General improved Chen's inequality for Warped product bi-slant submanifolds in Kenmotsu manifolds |
Abstract
|
Yi Cao, Ximin Liu |
|
Vol 38, No 8 (2024) |
General (k, p)-Riemann-Liouville fractional integrals |
Abstract
|
Hüseyin BUDAK, Bouharket Benaissaa |
|
Vol 39, No 7 (2025) |
General solution and stability analysis of a quadratic-cubic functional equation |
Abstract
|
Apurba Chutia, Hemen Dutta |
|
Vol 39, No 5 (2025) |
General Tauberian theorems for the statistically $(C,1)$ summable integrals |
Abstract
|
Muhammet Ali Okur, İbrahim Çanak |
|
Vol 29, No 8 (2015) |
General Univalence Criteria and Quasiconformal Extensions Starting From Loewner Chains Theory |
Abstract
PDF
|
Dorina Raducanu, Paula Curt |
|
Vol 35, No 1 (2021) |
General Viscosity Implicit Midpoint Rule For Nonexpansive Mapping |
Abstract
|
Shuja Rizvi |
|
Vol 32, No 18 (2018) |
Generalised CR-submanifolds of a LP-Sasakian manifolds |
Abstract
|
Gopal Ghosh, Chiranjib Dey |
|
Vol 33, No 18 (2019) |
GENERALISED DISTANCES OF SEQUENCES II: B-DISTANCES WITH WEIGHT SEQUENCES |
Abstract
|
Benedek Nagy |
|
Vol 32, No 1 (2018) |
Generalization of Darbos Fixed Point Theorem via SRµ-Contractions with Application to Integral Equations |
Abstract
PDF
|
Farzad Zarinfar, Farshid Khojasteh, Mansour Vaezpour |
|
Vol 29, No 7 (2015) |
Generalization of Hermite-Hadamard Inequalities Involving Hadamard Fractional Integrals |
Abstract
PDF
|
Zhi Zhang, Wei Wei, JinRong Wang |
|
Vol 38, No 14 (2024) |
Generalization of Parametric Baskakov Operators based on the I-P-E distribution |
Abstract
|
Neha Neha, Naokant Deo |
|
Vol 38, No 8 (2024) |
Generalization of simulation functions for finding best proximity pair, best proximity point and best proximity coincidence point |
Abstract
|
Marija Paunovic, Mohammad Reza Haddadi, Vahid Parvaneh |
|
Vol 36, No 7 (2022) |
Generalizations and Refinements of Generalized Niezgoda-type inequality for similarly separable vectors with applications |
Abstract
|
Sumayyah Saadi, Asif Raza Khan |
|
Vol 39, No 3 (2025) |
Generalizations Euler-Maclaurin-type inequalities for conformable fractional integrals |
Abstract
|
Wali Haider, Huseyin Budak, Asia Shehzadi, Fatih Hezenci, Haibo Chen |
|
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas |
Generalizations of a Formula due to Kummer with Applications |
Abstract
|
Yong Sup Kim, Gradimir Milovanovic, Xiaoxia Wang, Arjun Kumar Rathie |
|
Vol 30, No 10 (2016) |
Generalizations of Bell Number Formulas of Spivey and Mezo |
Abstract
PDF
|
Mark Shattuck |
|
Vol 33, No 15 (2019) |
Generalizations of Killing vector fields in Sol space |
Abstract
|
Zlatko Erjavec |
|
Vol 36, No 17 (2022) |
Generalizations Of Non-Linear Best Simultaneous Approximation in Kothe Function Spaces |
Abstract
|
Mona Mohammad Khandakji, Fadi Awadeh |
|
Vol 33, No 15 (2019) |
Generalizations of numerical radius inequalities related to block matrices |
Abstract
|
Aliaa Burqan |
|
Vol 38, No 11 (2024) |
Generalizations of partial isometries, EP and normal elements in rings |
Abstract
|
Honglin Zou, Jianlong Chen, Xiaofeng Chen |
|
Vol 38, No 28 (2024) |
Generalizations of Recent Singular Value Inequalities of Commutators |
Abstract
|
Wasim Audeh, Hamid Moradi, Mohammad Sababheh |
|
1801 - 1900 of 5362 Items |
<< < 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 > >> |